# SDR IPXA2017012012979

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 63,095 hours, 11,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPERATION IS INTERMITTANT. 50% OF THE TIME USING EITHER INTERIOR OR EXTERIOR SWITCHES RESULTS IN HEARING A RELAY ACTIVATE BUT NO DOOR OPERATION.  COMPLIED WITH A ADJUSTMENT CHECK OF THE L1 DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06-830-801. OPS TESTED IAW 52-11-02-700-802, NO FAULTS NOTED.
